# SDR SWI2025F00162

- Difficulty date: January 11, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N603CZ-7577 EVALUATE AND IMPROVE APPEARANCE OF DAMAGE AT 5.5" ABOVE STRG 14R. 14" AFT OF RADOME AFT DEGE. 6.5" FWD OF RH ICE DETECTOR LEADING EDGE.     (C-CHECK RO 2/21/2025)    PERFORMED PERMANENT DOUBLER REPAIR ON RH UPPER FWD FUSELAGE SKIN FR 02-03 STGR 08R-12R REF. ETD2025-170-900406 REV. A. REPAIR DOUBLER  WEIGHS 168.9 GRAMS CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
